Research Article Open Access

q-Bernoulli’s Equation

Salih Y. Arbab1 and Sami H. Altoum2
  • 1 Department of Civil Engineering, Engineering College, Albaha University, Saudi Arabia
  • 2 Department of Mathematics, AL-Qunfudhah University College, Umm Al-Qura University, Saudi Arabia

Abstract

The work shows the q-deformation of Bernoulli’s equation, q-derivative and q-calculus are used to form a q-analogous of Bernoulli’s equation. We introduce the theorem of q-Bernoulli’s equation.

American Journal of Applied Sciences
Volume 17 No. 1, 2020, 214-217

DOI: https://doi.org/10.3844/ajassp.2020.214.217

Submitted On: 5 August 2020 Published On: 4 October 2020

How to Cite: Arbab, S. Y. & Altoum, S. H. (2020). q-Bernoulli’s Equation. American Journal of Applied Sciences, 17(1), 214-217. https://doi.org/10.3844/ajassp.2020.214.217

  • 1,553 Views
  • 667 Downloads
  • 0 Citations

Download

Keywords

  • q-Derivative
  • q-Calculus
  • Bernoulli’s Differential Equation